# SDR A6WA201441602

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386753
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR FWD LT & RT SEAL RETAINERS ARE CORRODED.  REMOVED FWD  AVIONICS DOOR LT & RT SEAL RETAINERS & REPLACED WITH NEW SERVICEABLE RETAINERS IAW  SRM 51-42-06.
